# SDR CALA2023071002213

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30354
- Aircraft time: 79,558 hours, 19,037 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 149N752371
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPENED AMES WORK PACK N19141-2 FOR 8C + GEAR MAINTAINENCE CHECK.
